advertisement
Question
Posted by: Concerned | 2010/07/20

Microval

Ive been on microval for 8mths now. I started getting period about 2 months ago for the first time since being on it. What concerns me is that after 2 weeks i got another period then was clean for 4 days and then it started again and have been bleeding(litely and spotting some days) since end of June to date.

I havent really been taking the pill religiously the exact same time its normally half hour to an hour late sometimes?

Please advise if this is course of concern or if I should go see my gynae??

nb! I am breastfeeding but only one feed a day as I resumed work.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This irregular bleeding is fairly common on Microval. If you are planning on stopping breastfeeding soon, you can then go back on the combined Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/23

This irregular bleeding is fairly common on Microval. If you are planning on stopping breastfeeding soon, you can then go back on the combined Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement